Search - Archive ouverte HAL Access content directly

Filter your results

27 Results
Image document

Multigraded Sylvester forms, Duality and Elimination Matrices

Laurent Busé , Marc Chardin , Navid Nemati
Journal of Algebra, 2022, 609 (1), pp.514-546. ⟨10.1016/j.jalgebra.2022.06.022⟩
Journal articles hal-03202525v2

Degree of Rational Maps versus Syzygies

Marc Chardin , S. H. Hassanzadeh , A. Simis
Journal of Algebra, 2021, 573, pp.641-662
Journal articles hal-03004778v1

Cohomology of projective schemes: From annihilators to vanishing

Marc Chardin
Journal of Algebra, 2004, 274, pp.68-79
Journal articles hal-00137093v1
Image document

The eventual stability of depth, associated primes and cohomology of a graded module

Marc Chardin , Jean-Pierre Jouanolou , Ahad Rahimi
Journal of Commutative Algebra, 2013, 5 (1), pp.63-92. ⟨10.1216/JCA-2013-5-1-63⟩
Journal articles hal-01316612v1

Implicitization using approximation complexes

Marc Chardin
Journal of Symbolic Computation, 2005, 40, pp.1150-1168
Journal articles hal-00137112v1
Image document


Marc Chardin , Navid Nemati
Proceedings of the American Mathematical Society, In press
Journal articles hal-03364431v1

Generic freeness of local cohomology and graded specialization

Marc Chardin , Yairon Cid-Ruiz , Aron Simis
Preprints, Working Papers, ... hal-03004771v1
Image document

Powers of ideals and the cohomology of stalks and fibers of morphisms.

Marc Chardin
Algebra & Number Theory, 2013, 7 (1), pp.1-18. ⟨10.2140/ant.2013.7-1⟩
Journal articles hal-00874213v1
Image document


Marc Chardin , Navid Nemati
Preprints, Working Papers, ... hal-03369633v1

Projective schemes: What is Computable in low degree?

Marc Chardin
ACM SIDSAM Bulletin, 2001, 35 Issue 138 numéro 4, pp.23-39
Journal articles hal-00137102v1

On the regularity of products and intersections of complete intersections

Marc Chardin , Nguyen Cong Minh , Ngo Viet Trung
Proceedings of the American Mathematical Society, 2007, 135, pp.1597-1606
Journal articles hal-00137109v1
Image document

Fitting ideals and multiple points of surface parameterizations

Nicolás Botbol , Laurent Busé , Marc Chardin
Journal of Algebra, 2014, 420, pp.486-508. ⟨10.1016/j.jalgebra.2014.07.028⟩
Journal articles hal-00874221v2

The (ir)regularity of Tor and Ext

Marc Chardin , Dipankar Ghosh , Navid Nemati
Preprints, Working Papers, ... hal-03004765v1
Image document

Regularity of prime ideals

Giulio Caviglia , Marc Chardin , Jason Mccullough , Irena Peeva , Matteo Varbaro et al.
Mathematische Zeitschrift, 2019, 291 (1-2), pp.421-435. ⟨10.1007/s00209-018-2089-y⟩
Journal articles hal-03004657v1
Image document

Multigraded Tor and local cohomology

Marc Chardin , Rafael Holanda
Preprints, Working Papers, ... hal-03878869v1

Liaison and Castelnuovo-Mumford regularity

Marc Chardin , Bernd Ulrich
American Journal of Mathematics, 2002, 124 numéro 6, pp.1103-1124
Journal articles hal-00137105v1
Image document

Implicitizing rational hypersurfaces using approximation complexes

Laurent Busé , Marc Chardin
Journal of Symbolic Computation, 2005, 40 (4-5), pp.1150--1168
Journal articles inria-00098676v1
Image document

Elimination and nonlinear equations of Rees algebra

Laurent Busé , Marc Chardin , Aron Simis
Journal of Algebra, 2010, 324 (6), pp.1314-1333. ⟨10.1016/j.jalgebra.2010.07.006⟩
Journal articles inria-00431783v1

Castelnuovo-Mumford regularity: Examples of curves and surfaces

Marc Chardin , Clare d'Cruz
Journal of Algebra, 2003, 270 numéro 1, pp.347-360
Journal articles hal-00137095v1

Liaison of varieties of small dimension and deficiency modules

Marc Chardin
Preprints, Working Papers, ... hal-00137100v1
Image document

Effective criteria for bigraded birational maps

Nicolás Botbol , Laurent Busé , Marc Chardin , Seyed Hamid Hassanzadeh , Aron Simis et al.
Journal of Symbolic Computation, 2017, 81, pp.69-87. ⟨10.1016/j.jsc.2016.12.001⟩
Journal articles hal-01278405v1
Image document

Torsion of the symmetric algebra and implicitization

Laurent Busé , Marc Chardin , Jean-Pierre Jouanolou
Proceedings of the American Mathematical Society, 2009, 137 (6), pp.1855-1865
Journal articles inria-00104191v2
Image document

Cohen–Macaulayness and canonical module of residual intersections

Marc Chardin , José Naéliton , Quang Hoa Tran
Transactions of the American Mathematical Society, 2019, 372 (3), pp.1601-1630. ⟨10.1090/tran/7607⟩
Journal articles hal-02272890v1

Fibers of multi-graded rational maps and orthogonal projection onto rational surfaces

Nicolás Botbol , Laurent Busé , Marc Chardin , Fatmanur Yildirim
SIAM Journal on Applied Algebra and Geometry, 2020, 4 (2), pp.322-353. ⟨10.1137/19M1289522⟩
Journal articles hal-02112357v1
Image document

Fibers of rational maps and Jacobian matrices

Marc Chardin , Steven Dale Cutkosky , Quang Hoa Tran
Journal of Algebra, In press, ⟨10.1016/j.jalgebra.2019.01.035⟩
Journal articles hal-03004662v1

On the Castelnuovo-Mumford regularity of ideals, in dimension 2

Marc Chardin , Amadou Lamine Fall
Comptes Rendus. Mathématique, 2005, 341, pp.233-238
Journal articles hal-00137117v1
Image document

Fibers of rational maps and elimination matrices: an application oriented approach

Laurent Busé , Marc Chardin
Irena Peeva. Commutative Algebra - Expository papers dedicated to David Eisenbud on the occasion of his 75th birthday, pp.189-217, 2021, 978-3-030-89693-5. ⟨10.1007/978-3-030-89694-2_6⟩
Book sections hal-03314532v2